# SDR SWIA20250303228

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 11,054 hours, 10,115 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SIDE WINDOW SHATTERED    (FLIGHT 4122 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29716874 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH COCKPIT WINDOW IN REFERENCE CRJ 900 MIP 56-220-1000-SKY. OPS AND LEAK CHECK GOOD. "
